# SDR FX7A200700009

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Aircraft time: 44,873 hours, 27,601 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 886
- Condition: Low Pressure
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL240 RIGHT HAND CSD OIL PRESSURE LOW AND RIGHT HAND GENERATOR OFF ILLUMINATED.  QRH COMPLIED WITH.
